# SDR SWIA202163037

- Difficulty date: October 23, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 46,142 hours, 39,408 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON RH FLOOR SILL BETWEEN FS559 AND FS559+16.     (C-CHECK RO 12/04/2021)    REMOVED AND REPLACED RH FLOOR SILL BETWEEN FS.559-FS.559+16. REF CRJ 200 SRM 51-42-06, CRJ 200 SRM 51-42-21 AND DWG 601R31003 REV.K. ALL CHECKS GOOD. COMPLIED WITH 51-900-1003-SKY.
